Alert archive / Nebraska / Tornado Warnings in 2007
Tornado Warning 31, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Aug 22, 2007, 5:40 PM CDT for Clay County, Nebraska. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 5:40 PM CDT (22:40 UTC)
- Expired
- Aug 22, 2007, 6:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Clay County, NE
The radar
The Grand Island radar (KUEX), 48 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 5:42 PM CDT | TORNADO | 2 W Harvard, NE | TORNADO REPORTED ON THE GROUND. |
| Aug 22, 5:50 PM CDT | TSTM WND DMG | Clay Center, NE | EXTENSIVE TREE DAMAGE IN CLAY CENTER. WHOLE TREES DOWN FROM 24 TO 36 INCHES IN DIAMETER. NUMEROUS POWER OUTAGES WERE REPORTED. |
| Aug 22, 5:55 PM CDT | TSTM WND DMG | Saronville, NE | CROP DAMAGE REPORTED NORTH AND EAST OF SARONVILLE. CENTER PIVOTS...GRAIN BINS AND OUTBUILDINGS REPORTED DAMAGED BY SUTTON FIRE DEPARTMENT. |
| Aug 22, 5:57 PM CDT | TSTM WND GST 60 | 6 Ese Clay Center, NE | |
| Aug 22, 6:00 PM CDT | TSTM WND DMG | 6 Ese Clay Center, NE | 60-70 MPH WIND GUSTS. TREE BRANCHES 8 INCHES IN DIAMETER BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1071 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 222240 TORGID NEC035-222315- /O.NEW.KGID.TO.W.0031.070822T2240Z-070822T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 540 PM CDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... NORTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 615 PM CDT * AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HARVARD... OR ABOUT 16 MILES EAST OF HASTINGS...MOVING EAST AT 25 MPH. * THE TORNADO WILL BE NEAR... CLAY CENTER BY 545 PM CDT SARONVILLE BY 555 PM CDT SUTTON BY 605 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4071 9816 4054 9821 4044 9781 4069 9781 $$ HEINLEIN
2 follow-up statements
000
WWUS53 KGID 222245
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CDT WED AUG 22 2007
NEC035-222315-
/O.CON.KGID.TO.W.0031.000000T0000Z-070822T2315Z/
CLAY NE-
545 PM CDT WED AUG 22 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CLAY
COUNTY...
AT 541 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO TWO MILES WEST
OF HARVARD...MOVING DIRECTLY TOWARD HARVARD. THIS TORNADO WAS LOCATED
NEAR HARVARD...OR ABOUT 14 MILES EAST OF HASTINGS...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
CLAY CENTER BY 550 PM CDT
EDGAR BY 600 PM CDT
SARONVILLE BY 605 PM CDT
SUTTON BY 615 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4070 9826 4069 9782 4035 9783 4035 9815
4034 9816 4034 9827
$$
HEINLEIN000
WWUS53 KGID 222316 RRA
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT WED AUG 22 2007
NEC035-222324-
/O.EXP.KGID.TO.W.0031.000000T0000Z-070822T2315Z/
CLAY NE-
614 PM CDT WED AUG 22 2007
...THE TORNADO WARNING FOR NORTHERN CLAY COUNTY EXPIRES AT 615 PM
CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...AND NO LONGER POSES A THREAT.
A TORNADO WARNING CONTINUES FOR SOUTHERN AND EASTERN CLAY COUNTY
UNTIL 630 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 4070 9826 4069 9782 4035 9783 4035 9815
4034 9816 4034 9827
$$
KISNERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Aug 22, 2:54 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Aug 22, 2:54 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 254 PM CDT WED AUG 22 2007 .SHORT TERM...THIS EVENING THROUGH THURSDAY NIGHT. COMPLEX WEATHER SCENARIO UNFOLDING OVER THE NEXT 36 HRS WITH THE PRIMARY CONCERN BEING THE THREAT OF STRONG TO SEVERE THUNDERSTORMS. SFC BOUNDARY WAS PUSHED SOUTH THIS MORNING BY WIDESPREAD CONVECTION ACROSS NORTHERN NEBRASKA. BY EARLY THIS AFTERNOON THE COLD FRONT WAS LOCATED ALONG INTERSTATE 80 AND CONTINUED TO SAG SLOWLY SOUTHWARD. ELEVATED CONVECTION FROM THIS MORNING HAS CONTINUED INTO THIS AFTERNOON WELL NORTH OF THE FRONT. IN ADDITION...CONVECTION WAS JUST BEGINNING TO FIRE EARLY THIS AFTERNOON ALONG THE FRONT ACROSS OUR SOUTHWESTERN CWA. ALSO OF NOTE IS A SHORT WAVE TRACKING EAST ACROSS THE HIGH PLAINS. WILL ONCE AGAIN HAVE TO MONITOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. MOST STORMS WILL BE ELEVATED WITH THE PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS. WILL NEED TO WATCH FOR ROTATING STORMS NEAR THE BOUNDARY BUT EVEN HERE EXPECT ONLY A VERY SLIGHT TORNADO THREAT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. A STRENGTHENING LOW LEVEL JET ALONG WITH THE UPPER SHORT WAVE COMING OUT INTO THE PLAINS THIS EVENING INTO TONIGHT WILL RESULT IN AN INCREASING THUNDERSTORM THREAT AS WE HEAD THROUGH THE EVENING. THUNDERSTORMS TONIGHT WILL PUSH SFC BOUNDARY FURTHER SOUTH TOMORROW AND EXPECT A SLIGHTLY COOLER DAY ACROSS MUCH OF THE AREA. IN ADDITION...ELEVATED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ESPECIALLY TOMORROW AFTERNOON INTO TOMORROW NIGHT. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE. .LONG TERM...12Z FRIDAY THROUGH WEDNESDAY. MAIN CONCERN WILL BE CHANCE FOR THUNDERSTORMS FRIDAY...FRIDAY NIGHT...AND MONDAY AFTERNOON THROUGH WEDNESDAY...AND TEMPERATURES THROUGH THE PERIOD. A SURFACE FRONT TO THE SOUTH OF THE FORECAST AREA WILL BE THE FOCUS FOR SOME THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS AN UPPER LEVEL TROUGH AND SHORT WAVE MOVE THROUGH THE AREA. EXPECT THAT THERE WILL BE THUNDERSTORMS...ESPECIALLY IN THE SOUTHEAST PART OF THE FORECAST AREA. AS THE FRONT MOVES TO THE SOUTH THERE WILL BE DECREASING CHANCES FOR PRECIPITATION AND BY LATE FRIDAY NIGHT THE UPPER WAVE WILL BE THROUGH THE AREA AND THUNDERSTORMS WILL COME TO AN END. THE NEXT CHANCE FOR PRECIPITATION WILL BE MONDAY AFTERNOON THROUGH WEDNESDAY. A SURFACE FRONT SLOWLY MOVES THROUGH THE FORECAST AREA FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. THERE IS A SHORT WAVE THAT MOVES THROUGH MONDAY EVENING AND ANOTHER WEDNESDAY MORNING. STILL A LITTLE UNCERTAINTY IN THE TIMING OF THE FRONT SO HAVE SOME KIND OF LOWER POPS. TEMPERATURES SHOULD BE A LITTLE BIT OF A CHALLENGE. THERE IS A 15 DEGREE SPREAD BETWEEN THE MET AND MAV FOR KGRI FOR HIGHS ON FRIDAY. EXPECT THAT WITH CLOUDS AND SOME RAIN AROUND THAT TEMPERATURES WILL BE ON THE COOLER SIDE...BUT REALLY DO NOT EXPECT THAT THEY WILL BE 66 AS THE MET INDICATES. WENT A LITTLE COOLER THAN THE MAV. TEMPERATURES WARM BACK UP AGAIN BY SATURDAY AND CONTINUE IN THE 80S TO LOWER 90S UNTIL MID WEEK WHEN TEMPERATURES COOL BACK DOWN AGAIN AS THE NEXT FRONT MOVES THROUGH. .AVIATION...18Z TAF. COMPLEX AVIATION FORECAST TODAY WITH SFC BOUNDARY HOVERING RIGHT AROUND KGRI. FRONT PRESSED JUST SOUTH OF KGRI BETWEEN 17Z AND 18Z BRINGING THE WINDS AROUND OUT OF THE NORTHEAST. FRONT SHOULD STAY JUST TO THE SOUTH OF KGRI THROUGH THE AFTERNOON BEFORE SWEEPING MORE SUBSTANTIALLY SOUTH OF THE AREA LATER TONIGHT. KGRI STANDS A BETTER CHANCE OF AFTERNOON THUNDERSTORMS THAN IN THE PAST TWO DAYS DUE TO THE CLOSE PROXIMITY OF THIS SFC BOUNDARY THIS AFTERNOON. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && .SHORT TERM...WESELY .LONG TERM...JCB
Hazardous weather outlook, Aug 22, 11:56 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1156 AM CDT WED AUG 22 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 231200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1156 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FRONTAL BOUNDARY WILL PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL THE SIZE OF GOLFBALLS AND 70 MPH WINDS THE PRIMARY HAZARDS. IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF TWO INCHES MAY CAUSE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE FRONTAL BOUNDARY WILL PROVIDE CONTINUED CHANCES FOR THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Special weather statement, Aug 22, 4:32 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 432 PM CDT WED AUG 22 2007 NEZ075-222215- ADAMS- 432 PM CDT WED AUG 22 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ADAMS COUNTY... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KENESAW...OR 11 MILES WEST OF HASTINGS...AND MOVING NORTHEAST AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... PROSSER BY 440 PM CDT JUNIATA BY 445 PM CDT HASTINGS BY 500 PM CDT HANSEN BY 510 PM CDT TRUMBULL BY 515 PM CDT DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HEINLEIN
Local storm report, Aug 22, 4:44 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST SHELTON 40.78N 98.73W
08/22/2007 E70 MPH BUFFALO NE LAW ENFORCEMENT
6 TO 8 INCH DIAMETER TREE LIMBS DOWN
&&
WESELYLocal storm report, Aug 22, 5:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
511 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND GST HASTINGS 40.59N 98.39W
08/22/2007 M66 MPH ADAMS NE ASOS
&&
WESELYSpecial weather statement, Aug 22, 5:20 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 520 PM CDT WED AUG 22 2007 NEZ082-083-222245- FURNAS-HARLAN- 520 PM CDT WED AUG 22 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR FURNAS AND HARLAN COUNTIES... AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF LONG ISLAND...OR 17 MILES NORTHEAST OF NORTON...AND MOVING NORTHEAST AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... HOLLINGER BY 530 PM CDT STAMFORD BY 540 PM CDT ORLEANS BY 545 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. WESELY
Local storm report, Aug 22, 5:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TORNADO HASTINGS 40.59N 98.39W
08/22/2007 ADAMS NE NWS EMPLOYEE
A TORNADO WAS REPORTED ON THE EAST SIDE OF HASTINGS ALONG
WITH WINDS ESTIMATED AT 80 TO 90 MPH
&&
KINGLocal storm report, Aug 22, 5:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
538 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG HASTINGS 40.59N 98.39W
08/22/2007 ADAMS NE NWS EMPLOYEE
SATELLITE DISH BLOWN OFF OF BUSINESS. POWER LINES
REPORTED DOWN IN TOWN.
&&
WESELYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 36 min |
| Aug 21, 7:40 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 65 min |
| Aug 21, 7:47 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 58 min |
| Aug 21, 7:50 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 55 min |
| Aug 21, 8:44 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 61 min |
| Aug 21, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 42 min |
| Aug 22, 2:39 PM CDT | Severe Thunderstorm Warning | GID | Valley | 32 min |
| Aug 22, 4:00 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 45 min |
| Aug 22, 4:15 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 45 min |
| Aug 22, 4:18 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 42 min |
| Aug 22, 4:34 PM CDT | Severe Thunderstorm Warning | GID | Adams | 41 min |
| Aug 22, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 35 min |
| Aug 22, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Hall | 50 min |
| Aug 22, 5:05 PM CDT | Tornado Warning | GID | Adams, Clay | 25 min |
| Aug 22, 5:11 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 64 min |
| Aug 22, 5:14 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 61 min |
| Aug 22, 5:26 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 50 min |
| Aug 22, 5:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 47 min |
| Aug 22, 5:53 PM CDT | Tornado Warning | GID | Clay | 37 min |
| Aug 22, 6:01 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 44 min |
| Aug 22, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 54 min |
| Aug 22, 6:10 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 51 min |
| Aug 22, 6:14 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney | 46 min |
| Aug 22, 6:17 PM CDT | Tornado Warning | GID | Fillmore | 28 min |
| Aug 22, 6:42 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 20 min |
| Aug 22, 6:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 27 min |
Nearby
Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.